# SDR ASAA0180288

- Difficulty date: October 17, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING PRE-FLIGHT CHECK, DETERMINED EMERGENCY TRACK LIGHTING TO BE INOPERATIVE IN FIRST CLASS CABIN.  REPLACED DISCHARGED BATTERY PACK.  LIGHTS THEN OPERATED PROPERLY.  (M)
